Previous |  Up |  Next

Article

Keywords:
the Laplace equation; weighted Sobolev spaces; the half space; existence; uniqueness; regularity
Summary:
We deal with the Laplace equation in the half space. The use of a special family of weigted Sobolev spaces as a framework is at the heart of our approach. A complete class of existence, uniqueness and regularity results is obtained for inhomogeneous Dirichlet problem.
References:
[1] C. Amrouche, V. Girault, J. Giroire: Weighted Sobolev spaces for Laplace’s equation in $\mathbb{R}^N$. J. Math. Pures Appl. 73 (1994), 579–606. MR 1309165
[2] T. Z. Boulmezaoud: Espaces de Sobolev avec poids pour l’équation de Laplace dans le demi-espace. C. R. Acad. Sci. Paris, Ser. I 328 (1999), 221–226. MR 1674531 | Zbl 0924.35033
[3] B. Hanouzet: Espaces de Sobolev avec poids. Application au problème de Dirichlet dans un demi-espace. Rend. Sem. Univ. Padova 46 (1971), 227–272. MR 0310417
[4] V. G. Maz’ya, B. A. Plamenevskii, L. I. Stupyalis: The three-dimensional problem of steady-state motion of a fluid with a free surface. Amer. Math. Soc. Transl. 123 (1984), 171–268.
[5] C. C. Simader, H. Sohr: The Dirichlet Problem for the Laplacian in Bounded and Unbounded Domains. Pitman Research Notes in Matehmatics Series 360, Addison Wesley Longman, Harlow, Great Britain, 1996. MR 1454361
Partner of
EuDML logo